Acta Mathematica

, Volume 198, Issue 2, pp 231–298

Discrete Radon transforms and applications to ergodic theory

  • Alexandru D. Ionescu
  • Elias M. Stein
  • Akos Magyar
  • Stephen Wainger
Article

DOI: 10.1007/s11511-007-0016-x

Cite this article as:
Ionescu, A.D., Stein, E.M., Magyar, A. et al. Acta Math (2007) 198: 231. doi:10.1007/s11511-007-0016-x

Abstract

We prove Lp boundedness of certain non-translation-invariant discrete maximal Radon transforms and discrete singular Radon transforms. We also prove maximal, pointwise, and Lp ergodic theorems for certain families of non-commuting operators.

Copyright information

© Institut Mittag-Leffler 2007

Authors and Affiliations

  • Alexandru D. Ionescu
    • 1
  • Elias M. Stein
    • 2
  • Akos Magyar
    • 3
  • Stephen Wainger
    • 1
  1. 1.University of Wisconsin, MadisonMadisonU.S.A.
  2. 2.Princeton UniversityPrincetonU.S.A.
  3. 3.University of Georgia, AthensAthensU.S.A.